Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorFong, Uei
dc.contributor.authorMeyer, Kenneth R.
dc.date.accessioned2019-06-28T10:47:20Z
dc.date.available2019-06-28T10:47:20Z
dc.date.issued1975
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/42394
dc.description.abstractA classical theorem in mechanics states that a Hamiltonian which is invariant under a symmetry group admits additional integral s of motion. Thi s paper investigates the converse of the above theorem. If a Hamiltonian admits integrals then a symmetry can be constructed and the flaw studied on a quotient space. The quotient space is shown to be symplectic  and the resulting flow Hamiltonian. The constructions used are similar to the recent constructions of Nehoroshev, Marsden and Weinstein and Meyer. The general theory presented is used to give an intrinsic derivation of Hamilton's equations of motion. Al so special local coordinates are given which display the integrals in a simple form.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherUniversidad Nacuional de Colombia; Sociedad Colombiana de matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/recolma/article/view/32019
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.relation.ispartofseriesRevista Colombiana de Matemáticas; Vol. 9, núm. 2 (1975); 75-90 0034-7426
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.titleAlgebras of integrals
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/32491/
dc.relation.referencesFong, Uei and Meyer, Kenneth R. (1975) Algebras of integrals. Revista Colombiana de Matemáticas; Vol. 9, núm. 2 (1975); 75-90 0034-7426 .
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalClassical theorem
dc.subject.proposalstates that a Hamiltoni
dc.subject.proposaltheorem
dc.subject.proposalonstructions of Nehoroshev
dc.subject.proposalMarsden
dc.subject.proposalWeinstein
dc.subject.proposalMeyer
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit